# SDR MALA020318

- Difficulty date: May 22, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 10,008 hours, 11,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, MAINTENANCE FOUND UPPER FLANGE OF BOTTOM FRAME AT STA 258 HAS CORROSION.  MAINTENANCE COMPLETED REPAIR IAW EO S53102.
